Interpolation by sums of radial functions.

Charles A. Micchelli; Nira Dyn

Numerische Mathematik (1990/91)

  • Volume: 58, Issue: 1, page 1-10
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Micchelli, Charles A., and Dyn, Nira. "Interpolation by sums of radial functions.." Numerische Mathematik 58.1 (1990/91): 1-10. <http://eudml.org/doc/133484>.

@article{Micchelli1990/91,
author = {Micchelli, Charles A., Dyn, Nira},
journal = {Numerische Mathematik},
keywords = {sums of radial functions; multivariate interpolation procedures},
number = {1},
pages = {1-10},
title = {Interpolation by sums of radial functions.},
url = {http://eudml.org/doc/133484},
volume = {58},
year = {1990/91},
}

TY - JOUR
AU - Micchelli, Charles A.
AU - Dyn, Nira
TI - Interpolation by sums of radial functions.
JO - Numerische Mathematik
PY - 1990/91
VL - 58
IS - 1
SP - 1
EP - 10
KW - sums of radial functions; multivariate interpolation procedures
UR - http://eudml.org/doc/133484
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.